# SDR VNAA2018060599904

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 33,792 hours, 33,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB, BS 621, RBL 18.00,  WL 110 HAD MULITPLE INDICATIONS NOTED,  APPROXIMATELY 4 INCHES LONG,  50% FSH. FAILED NDT INSPECTION.   REPAIRED THE  BULKHEAD WEB IAW REO 601R-53-61-1285, REV E.
